MAUDE Adverse Event Report: MEDLINE RENEWAL; HARMONIC ACE+7 SHEARS 5MM X 36CM

MEDLINE RENEWAL; HARMONIC ACE+7 SHEARS 5MM X 36CM
Catalog Number HARH36RH
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the customer, during a "laparoscopic procedure, the white piece inside the jaws of the reprocessed harmonic came off inside the patient's abdomen." the customer stated, "it looked as if it partially melted" and "the piece was retrieved, and they opened a different harmonic." no additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, during a "laparoscopic procedure, the white piece inside the jaws of the reprocessed harmonic came off inside the patient's abdomen.".

Common Device Name
HARMONIC ACE+7 SHEARS 5MM X 36CM
Manufacturer (Section D)
MEDLINE RENEWAL
1500 ne hemlock avenue
redmond OR 94456 1876
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key23639870
Report Number3032391-2025-00008
Device Sequence Number13221793
Product Code NLQ
UDI-Device Identifier10193489081329
UDI-Public10193489081329
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHARH36RH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Initial Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown